奈良先端科学技術大学院大学附属図書館

ヘルプ English
ログイン 終了

検索結果詳細 : 雑誌

Operations research letters : a journal of the Operations Research Society of America ... 目次あり PDF

Amsterdam, The Netherlands : North-Holland, 1981-

この資料の関連情報

:
所在 請求記号 所蔵年 所蔵巻号 受入継続
1 電子化情報 1995-2002 17(1-4), 18-30  
2 電子ジャーナル Science Direct -2007  

Vol.30 No.6 2002年12月

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4005056 2002/10/29 0
PDF editor list p.CO2
PDF A push-pull queueing system / Kopzon A., Weiss G. p.351-359
PDF A matrix-geometric approximation for tandem queues with blocking and repeated attempts / Gomez-Corral A. p.360-374
PDF A note on the optimality of the N- and D-policies for the M/G/1 queue / Artalejo J.R. p.375-376
PDF On a class of order pick strategies in paternosters / Litvak N., Adan I. p.377-386
PDF An optimal replenishment policy for deteriorating items with time-varying demand and partial backlogging / Teng J.-T., Chang H.-J., Dye C.-Y., Hung C.-H. p.387-393
PDF Solving the knapsack problem via Z-transform / Lasserre J.B., Zeron E.S. p.394-400
PDF A nonlinear Lagrangian dual for integer programming / Xu Y., Li D. p.401-407
PDF Semi-on-line problems on two identical machines with combined partial information / Tan Z., He Y. p.408-414
PDF On-line scheduling of unit time jobs with rejection: minimizing the total completion time / Epstein L., Noga J., Woeginger G.J. p.415-420
PDF Author Index to Volume 30 p.421-424

Vol.30 No.5 2002年10月

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4005045 2002/10/23 0
PDF editor list p.CO2
PDF An extension of the fundamental theorem of linear programming / Brown A., Gedlaman A., Holder A., Martinez S. p.281-288
PDF A least-squares primal-dual algorithm for solving linear programming problems / Barnes E., Chen V., Gopalakrishnan B., Johnson E.L. p.289-294
PDF An asymptotic simplex method for singularly perturbed linear programs / Filar J.A., Altman E., Avrachenkov K.E. p.295-307
PDF Mean first passage times in fluid queues / Kulkarni V.G., Tzenova E. p.308-318
PDF Large-sample normality of the batch-means variance estimator / Sherman M., Goldsman D. p.319-326
PDF Improved approximation algorithms for multilevel facility location problems / Ageev A.A. p.327-332
PDF A note on the maximization version of the multi-level facility location problem / Zhang J., Ye Y. p.333-335
PDF Approximation algorithms for fractional knapsack problems / Billionnet A. p.336-342
PDF A multiprocessor task scheduling model for berth allocation: heuristic and worst-case analysis / Guan Y., Xiao W.-Q., Cheung R.K., Li C.-L. p.343-350

Vol.30 No.4 2002年8月

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4005044 2002/10/23 0
PDF editor list p.CO2
PDF On the equivalence of linear complementarity problems / De Schutter B., Heemels W.P.M.H., Bemporad A. p.211-222
PDF Preservation of association in multivariate shock and claim models / Belzunce F., Lillo R.E., Pellerey F., Shaked M. p.223-230
PDF An M/G/1 queue with Markov-dependent exceptional service times / Kodera T., Miyazawa M. p.231-244
PDF A mountain process with state dependent input and output and a correlated dam / Perry D., Posner M.J.M. p.245-251
PDF A scheme for exact separation of extended cover inequalities and application to multidimensional knapsack problems / Gabrel V., Minoux M. p.252-264
PDF Separation of partition inequalities for the (1,2)-survivable network design problem / Kerivin H., Mahjoub A.R. p.265-268
PDF Optimal preemptive semi-online scheduling to minimize makespan on two related machines / Epstein L., Favrholdt L.M. p.269-275
PDF A linear time approximation scheme for makespan minimization in an open shop with release dates / Kononov A., Sviridenko M. p.276-280

Vol.30 No.2 2002年4月

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4004869 2002/06/13 0
PDF Totally tight Chvátal-Gomory cuts / Letchford A.N. p.71-73
PDF Strengthening Chvatal-Gomory cuts and Gomory fractional cuts / Letchford A.N., Lodi A. p.74-82
PDF A bin packing problem with over-sized items / Xing W. p.83-88
PDF Randomized algorithms for on-line scheduling problems: how low can't you go? / Stougie L., Vestjens A.P.A. p.89-96
PDF Anti-matroids / Gutin G., Yeo A. p.97-99
PDF Minimizing the expected number of tardy jobs when processing times are normally distributed / Jang W., Klein C.M. p.100-106
PDF Notes on average Markov decision processes with a minimum-variance criterion / Jianyong Liu p.107-116
PDF Multiple replenishment orders in a continuous-review inventory system with lost sales / Mohebbi E., Posner M.J.M. p.117-129
PDF NTU PERT games / Bergantinos G. p.130-140
創刊・終刊 : Vol. 1, no. 1 (Oct. 1981)-
形態 : v. : ill. ; 27 cm
別誌名 :

Oper. res. lett

Operations research letters

注記 :

Title from cover

Frequency: Bimonthly, 1981-1990; 10 times a year (2 volumes of 5 issues), Feb. 1992-

標題言語 : (eng)
本文言語 : (eng)
団体情報 :

Operations Research Society of America

ISSN : 01676377
NCID : AA10628585
番号 :

CODEN : ORLED5

LCCN : 82645449